Alert archive / Iowa / Wind Chill Advisories in 2014

Wind Chill Advisory 5, NWS Des Moines, IA

January 8, 20148 counties in Iowa

NWS Des Moines, IA issued this wind chill advisory at Jan 8, 2014, 3:41 PM CST for 8 counties in Iowa. It took effect at Jan 9, 2014, 12:00 AM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2014, 3:41 PM CST (21:41 UTC)
In effect from
Jan 9, 2014, 12:00 AM CST
Expired
Jan 9, 2014, 3:28 AM CST
In force
3 hr
Issued by
NWS Des Moines, IA

Counties Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Franklin County, IA, Hancock County, IA, Kossuth County, IA, Winnebago County, IA, Worth County, IA

The radar

The Des Moines radar (KDMX), 150 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WWUS43 KDMX 082141
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CST WED JAN 8 2014

...BITTER COLD WIND CHILLS EXPECTED ACROSS THE FAR NORTH AND
NORTHEAST TONIGHT...

.A CLEAR SKY WILL ALLOW TEMPERATURES ACROSS FAR NORTHERN AND
NORTHEASTERN IOWA TO FALL THROUGH THE EVENING TO AROUND 10 BELOW.
THE VERY COLD TEMPERATURES COMBINED WITH A WIND BETWEEN 5 AND 10
MPH WILL PRODUCE WIND CHILL VALUES AROUND 20 BELOW.

IAZ005>007-016-017-026>028-090545-
/O.NEW.KDMX.WC.Y.0005.140109T0600Z-140109T1300Z/
KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-FRANKLIN-BUTLER-
BREMER-
INCLUDING THE CITIES OF...ALGONA...FOREST CITY...LAKE MILLS...
NORTHWOOD...MANLY...GARNER...BRITT...KANAWHA...MASON CITY...
CLEAR LAKE...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY
341 PM CST WED JAN 8 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM
CST THURSDAY. 

* WINDS...AN EAST TO SOUTHEAST WIND BETWEEN 5 AND 10 MPH WILL
  OCCUR OVER THE ADVISORY AREA.

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL FALL TO
  AROUND 10 BELOW BY 1 AM THEN GRADUALLY WARM BUT HOVER FROM 5 TO
  10 BELOW THROUGH 7 AM. WIND CHILL VALUES WILL RANGE FROM -20 TO
  -25 FOR SEVERAL HOURS OVERNIGHT. THE WARMING TEMPERATURES WILL
  GRADUALLY OCCUR FROM WEST TO EAST.  FURTHEST EAST LOCATIONS
  WILL EXPERIENCE THE COLDEST WIND CHILLS FOR THE LONGEST PERIOD
  OVERNIGHT.

* IMPACTS...BITTER COLD WIND CHILLS CAN RESULT IN FROST BITE AND
  HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

FAB
2 follow-up statements
304 
WWUS43 KDMX 090352
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
952 PM CST WED JAN 8 2014

...BITTER COLD WIND CHILLS EXPECTED ACROSS THE FAR NORTH AND
NORTHEAST TONIGHT...

.A CLEAR SKY WILL ALLOW TEMPERATURES ACROSS FAR NORTHERN AND
NORTHEASTERN IOWA TO FALL THROUGH THE EVENING TO AROUND 10 BELOW.
THE VERY COLD TEMPERATURES COMBINED WITH A WIND BETWEEN 5 AND
10 MPH WILL PRODUCE WIND CHILL VALUES AROUND 20 BELOW.

IAZ005>007-016-017-026>028-091200-
/O.CON.KDMX.WC.Y.0005.140109T0600Z-140109T1300Z/
KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-FRANKLIN-BUTLER-
BREMER-
INCLUDING THE CITIES OF...ALGONA...FOREST CITY...LAKE MILLS...
NORTHWOOD...MANLY...GARNER...BRITT...KANAWHA...MASON CITY...
CLEAR LAKE...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY
952 PM CST WED JAN 8 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST
THURSDAY...

* WINDS...AN EAST TO SOUTHEAST WIND BETWEEN 5 AND 10 MPH WILL 
  OCCUR OVER THE ADVISORY AREA. 

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL FALL TO
  AROUND 10 BELOW. WIND CHILL VALUES WILL RANGE FROM -20 TO -25
  FOR SEVERAL HOURS OVERNIGHT. WARMING TEMPERATURES WILL
  GRADUALLY OCCUR FROM WEST TO EAST. FURTHEST EAST LOCATIONS WILL
  EXPERIENCE THE COLDEST WIND CHILLS FOR THE LONGEST PERIOD
  OVERNIGHT.

* IMPACTS...BITTER COLD WIND CHILLS CAN RESULT IN FROST BITE AND 
  HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
826 
WWUS43 KDMX 090928
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
328 AM CST THU JAN 9 2014

...WIND CHILL ADVISORY HAS BEEN CANCELLED...

.CLOUDS HAVE MOVED OVER THE AREA EARLY THIS MORNING RESULTING IN
SLIGHTLY HIGHER TEMPERATURES AND BRINGING WIND CHILL VALUES ABOVE
ADVISORY LEVELS.

IAZ005>007-016-017-026>028-091030-
/O.CAN.KDMX.WC.Y.0005.000000T0000Z-140109T1300Z/
KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-FRANKLIN-BUTLER-
BREMER-
INCLUDING THE CITIES OF...ALGONA...FOREST CITY...LAKE MILLS...
NORTHWOOD...MANLY...GARNER...BRITT...KANAWHA...MASON CITY...
CLEAR LAKE...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY
328 AM CST THU JAN 9 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE WIND
CHILL ADVISORY. 

WARMING TEMPERATURES BENEATH ADVANCING CLOUDS HAVE LED TO WIND
CHILL VALUES GENERALLY IN THE 5 TO 15 BELOW ZERO RANGE EARLY THIS
MORNING...AND THIS IS EXPECTED TO PERSIST PAST SUNRISE. THEREFORE
THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

LEE

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Jan 8, 3:28 PM CST, 13 minutes earlier.

Area forecast discussion, Jan 8, 3:28 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
328 PM CST WED JAN 8 2014

.SHORT TERM /TONIGHT/...
ISSUED AT 305 PM CST WED JAN 8 2014

A SECOND WEAK SHORTWAVE WAVE MOVING ACROSS IA WILL EXIT TO THE EAST
BY 00Z.  FORCING WITH THIS IS ALREADY WEAKENING SO I AM NOT
EXPECTING MUCH IN THE WAY OF ADDITIONAL SNOWFALL ACROSS SOUTHERN
IOWA THROUGH THE EVENING COMMUTE.

HIGH PRESSURE OVER MN/NORTHERN IA WILL SINK SOUTHEAST TONIGHT.  THE
HIGH WAS RESPONSIBLE FOR MOVING DRY AIR ACROSS NORTHERN IOWA DOWN AS
FAR AS I-80 BY EARLY TO MID AFTERNOON.  CLOUD COVER ACROSS THOSE
LOCATIONS WERE OF THE MID AND HIGH VARIETY AND MUCH MORE SCATTERED
THAN ACROSS SOUTHERN IOWA.  THIS HIGH WILL SHIFT OFF TO THE EAST
TONIGHT INTO THURSDAY MORNING AND LOW LEVEL FLOW WILL BECOME MORE
SOUTHEAST THEN SOUTH TOWARDS DAYBREAK ALBEIT VERY LIGHT.

TEMPS WILL AGAIN BE VERY COLD TONIGHT UNDER THE INFLUENCE OF THE
HIGH THOUGH NOT AS COLD AS PREVIOUS NIGHTS.  MOISTURE WILL INCREASE
AS THE HIGH SHIFT OFF TO THE EAST AND THE SOUTHEAST FLOW DEEPENS.
THIS WILL BRING IN LOWERING CLOUD BASES AND AT LEAST SOME POTENTIAL
FOR FOG TOWARDS DAYBREAK..ESPECIALLY SOUTH.  HOWEVER...CLOUDS ACROSS
THE NORTH WILL STILL BE MINIMAL AND COMBINED WITH THE COLD TEMPS AND
AN INCREASING WIND THAT WILL BE AT OR ABOVE 5-7 MPH...WE WILL NEED
TO PUT A SMALL WIND CHILL ADVISORY OUT FOR THE FAR NORTH/NORTHEAST.
THIS WILL BE A BORDERLINE EVENT WITH WIND CHILLS FROM -20 TO -25.
EMMET AND PALO ALTO COUNTIES ARE EVEN MORE BORDERLINE AND MAY ONLY
TOUCH -20 FOR AN HOUR OR TWO SO I HAVE OPTED TO LEAVE THOSE TWO
COUNTIES OUT OF AN ADVISORY.

ANOTHER WEAK SHORTWAVE IS EXPECTED TO LIFT OUT OF THE SOUTHERN
PLAINS LATE TONIGHT THROUGH MID DAY THURSDAY.  THIS WILL MOSTLY MISS
CENTRAL IOWA HOWEVER THE FAR SOUTHEAST REMAINS AT RISK...MAINLY
SOUTHEAST OF A CENTERVILLE TO OTTUMWA LINE.  AT THIS TIME I HAVE NO
POPS IN BEFORE 12Z AND ONLY SLIGHT CHANCE POPS AT 12Z AROUND THAT
AREA.  HOWEVER IF SATURATION OCCURS A LITTLE QUICKER AND/OR THE
SHORTWAVE COMES UP A LITTLE QUICKER...THEN THE SLIGHT CHANCE POPS
WOULD NEED TO BE ADJUSTED IN BOTH TIME AND COVERAGE.

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
ISSUED AT 305 PM CST WED JAN 8 2014

PRIMARY CONCERNS WILL BE SYSTEM MOVING ACROSS THE AREA LATE THURSDAY
NIGHT AND FRIDAY. WITH COLD AIR IN PLACE AND SLOWLY BEING ERODED BY
WARMER AIR FROM SOUTH AND WEST...ALWAYS SOME QUESTION ABOUT THE
TIMING OF THE CHANGEOVER TO MIX/LIGHT RAIN...WHICH MAY HAVE SOME
IMPACT ON THE OUTCOME OF THE EVENT. MODELS ALL IN GENERAL AGREEMENT
WITH LOWER LAYERS BEGINNING TO SATURATE AFT 06Z THURSDAY NIGHT...
WITHOUT ICE INTRODUCTION ALOFT. INITIALLY THIS MAY LEAD TO SOME
LIGHT FZDZ OVER THE EAST PRIOR TO BETTER MOISTURE RETURN AFT 12Z
FRIDAY. AT THAT TIME A NARROW WEDGE OF -FZRA SHOULD OCCUR OVER THE
SOUTH WITH A MIX OF -PL/SN OR -PL/FZRA CENTRAL AND -SN OVER THE
NORTH. FZRA AMOUNTS SHOULD REMAIN LESS THAN A TENTH OF AN INCH BUT
WILL NEED TO BE MONITORED ACROSS THE SOUTH. BESIDES THE CHANGEOVER
TIMING...SOME VERY SUBTLE DIFFERENCES BETWEEN MODEL TRACK AND
DEVELOPMENT OF WEAK TROWAL FOLLOWING THE PASSAGE OF THE LOW FRIDAY
EVENING MAY ALSO HAVE SOME IMPACTS ON EVENTUAL SNOWFALL AMOUNTS
AND POSSIBLE ICE AMOUNT. THE GENERAL TREND WILL BE FOR THE LIGHT
FREEZING RAIN/PL TO CHANGE TO LIGHT RAIN OVER THE SOUTHEAST BY MID
TO LATE MORNING FRIDAY...THEN MIX IN WITH LIGHT SNOW BY LATE
AFTERNOON AND EVENING OVER THE SOUTH CENTRAL AND SOUTHEAST.
FARTHER NORTHWEST THE PRECIP WILL REMAIN MAINLY -RA/PL OR -SN/PL
MIX CHANGING BACK TO SNOW AS THE COLDER AIR FILTERS BACK IN AGAIN
DURING THE DAY. BUFR SOUNDINGS SHOW THAT KALO BARELY REACHES 0C
ALOFT DURING THE DAY...INDICATING THAT EITHER PL/SN OR SNOW WILL
BE MORE LIKELY NEAR THESE LOCATIONS. THERE IS A SMALL AREA ALONG A
LINE FROM NEAR KCAV TO KALO WHICH MAY RECEIVE A FEW MORE HOURS OF
SNOWFALL RESULTING IN LIGHT TO MODERATE SNOWFALL ACCUMULATIONS
THERE. ELSEWHERE AMOUNTS SHOULD REMAIN GENERALLY UNDER 2 INCHES
OVER THE NORTH AND AN INCH OR SO FOR THE REMAINDER OF THE AREA.
SOME UNCERTAINTY REMAINS WITH THE FORECAST MIX. ONE OTHER
CONSIDERATION THAT MAY PLAY A ROLE EARLY IN THE EVENT IS THE FROST
DEPTH. WITH A FROST DEPTH TO 18 INCHES AT THE OFFICE THIS MORNING
AND NO SUNSHINE EXPECTED FRIDAY...IT MAY TAKE A BIT LONGER TO WARM
GROUND SURFACES TO ABOVE FREEZING AS THE WARMER AIR MOVES INTO THE
REGION. THIS MAY HAVE SOME IMPACT ON ICING THOUGH HOW MUCH IMPACT
IS NOT CERTAIN. AS THE STORM PULLS OUT...ALL THE MODELS SHOW SOME
DEEPENING FRIDAY EVENING. THIS SHOULD RESULT IN A TROWAL EXTENDING
BACK ACROSS THE NORTHEAST/EAST THROUGH 10Z SATURDAY...WITH SOME
RESIDUAL SNOWFALL ACCUMULATION BETWEEN 00Z AND 12Z SATURDAY. THE
AIR BEHIND THE SYSTEM IS NOT APPRECIABLY COLD AND HIGHS ON
SATURDAY SHOULD RECOVER INTO THE LOWER 30S EAST AND MID TO UPPER
30S WEST AS WARMING WEST MOVES EAST. A STRONG PUSH OF WESTERN
PLAINS ADIABATICALLY MODIFIED AIR WILL MOVE OVER THE AREA SATURDAY
NIGHT AND SUNDAY RESULTING IN A THAW ACROSS THE ENTIRE AREA.
CURRENTLY THE EURO HAS H850 TEMPS ALOFT PROGGED TO REACH +8C
NORTHEAST TO +13C SOUTHWEST. WITH LIMITED BOUNDARY LAYER
GROWTH...MOST OF THE WARMTH WILL NOT BE REALIZED.
STILL...EXPECTING TO SEE HIGHS IN THE MID 30S NORTHEAST TO THE
LOWER 40S SOUTHWEST. FOR THE REMAINDER OF THE FORECAST WILL SEE
HIGHS IN THE 30S WITH LOWS IN THE TEENS TO 20S...ABOVE ZERO WITH
LITTLE PRECIPITATION ON THE HORIZON. SOME UNCERTAINTY
REMAINS...BUT COOLER WEATHER MIGHT ARRIVE BY THE END OF THE
PERIOD.

&&

.AVIATION...08/18Z
ISSUED AT 1139 AM CST WED JAN 8 2014

WEAK UPPER LEVEL DISTURBANCE TO MOVE EAST ACROSS MAINLY SOUTHERN IA
TODAY AND CONFINE ANY LIGHT SNOW S OF HWY34 CORRIDOR...MAINLY
AFFECTING THE KOTM TERMINAL.  REALLY NOT EXPECTING MUCH OUT OF THIS.
CIGS/VSBYS WILL BE VFR WITH A BRIEF PERIOD OF MVFR POSSIBLE OVER
KOTM.  ANOTHER WEAK UPPER LEVEL DISTURBANCE WILL SWEEP NE ACROSS MO
INTO IL AND ONCE AGAIN AFFECT KOTM 09/14Z THROUGH THE END OF THE TAF
PERIOD.  DEEPER MOISTURE WILL BE IN PLACE SO CIGS/VSBYS WILL BE
LOWER...IN THE MVFR RANGE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CST THURSDAY
FOR BREMER-BUTLER-CERRO GORDO-FRANKLIN-HANCOCK-KOSSUTH-WINNEBAGO-
WORTH.

&&

SHORT TERM...FAB
LONG TERM...REV
AVIATION...FAB
Hazardous weather outlook, Jan 8, 3:38 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
338 PM CST WED JAN 8 2014

IAZ005>007-016-017-026>028-092145-
KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-FRANKLIN-BUTLER-
BREMER-
338 PM CST WED JAN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

COLD WIND CHILLS ARE EXPECTED LATE THIS EVENING AND INTO THE
NIGHT. A WIND CHILL ADVISORY IS IN EFFECT FOR THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

COLD WIND CHILLS ARE EXPECTED EARLY THURSDAY MORNING. A WIND
CHILL ADVISORY IS IN EFFECT FOR THE AREA THROUGH EARLY THURSDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

A STORM SYSTEM WILL PRODUCE A MIXTURE OF PRECIPITATION ACROSS
IOWA FRIDAY MORNING INTO FRIDAY NIGHT. SOME LIGHT TO MODERATE
ACCUMULATIONS OF SNOW AND SLEET ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ004-015-023>025-033>039-044>050-057>062-070>075-081>086-
092>097-092145-
EMMET-PALO ALTO-POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
338 PM CST WED JAN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STORM SYSTEM WILL PRODUCE A MIXTURE OF PRECIPITATION ACROSS
CENTRAL IOWA FRIDAY MORNING INTO FRIDAY NIGHT. SOME LIGHT TO
MODERATE ACCUMULATIONS OF SNOW AND SLEET ARE POSSIBLE. THERE MAY
ALSO BE A LIGHT GLAZING OF ICE FRIDAY MORNING...ESPECIALLY
SOUTHEAST OF AN LAMONI TO OSKALOOSA LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

REV

Nearby

Wind Chill Advisories in Iowa, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.